Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

3 yr 8 month old cannot breathe properly in night, taken L Montus for adenoidal prominancy. Does overdose have future problems ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2450 Questions
My kid is 3 yr and 8 month old, he has got some problem in nose and not able to breath prorperly in night, X-Ray says problem like adenoidal prominancy that is blocking airway, my doctor had prescribed him L-Montus Kid for 1 tablet/day for 1 Month, by mistake for two days we gave him two doses and on third day he vomitted in the moring and started complaining about ear pain. now we have corrected our mistake and he is not complaining about ear pain. I want to know will this side affect will cause any other problem in future. Plz advice me
Posted Tue, 22 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 4 hours later

Thank you for your query.

1. L-Montus kid given twice a day for two days may cause vomiting and ear pain. However, there will be no lasting effects in the future.

2. Advent Forte (457 mg/5ml)may also have caused vomiting, as this dose id recommended only after the age of six years. You should switch to Advent (228.5 mg/5ml).

3. You may also inform your doctor as he may be allergic to some component of L-Montus. He may change the anti-allergic.

4. Adenoids are also managed with mucolytics, steroid nasal sprays and supervised steam inhalation.

5. Has the cause of his constipation been investigated?

6. Sometimes tablets contain gelatin films or coatings. This would be a link to his MMR vaccine allergy.

I hope I have answered your query. If you have any further questions I will be available to answer them.

Above answer was peer-reviewed by
Follow-up: 3 yr 8 month old cannot breathe properly in night, taken L Montus for adenoidal prominancy. Does overdose have future problems ? 12 hours later

Thanks a lot for your answer.

Actually, we started Advent yesterday, after his complain about ear pain and vomitting following overdose of L-Montus for two days (saturday and sunday). On doctor's advise we have also stopped the Laxopeg for now.
Now we are giving him single tablet of L-Montus Kid at bed time only and two doses (Morning and Evening 5ml each) of Advent. He is not complaining of anything, except he got loose motion for once in this afternoon.
My son age is 3yrs 8Month and his weight is 23 Kg.

To root cause his constipation we had got Barrium Anima done for him when he was just 1yr and 6Month old and found that everything is normal his constpation is just habbitual.

His allergy with MMR vaccine was minor he has got some rashes and it went off when we applied some creame prescribed by my doctor.

As he is not coplaining of anything now so can we continue with L-Montus?
And as per his weight shall we continue with Advent with same dose or we need to discuss our doctor about the same?
Answered by Dr. Sumit Bhatti 7 hours later

Thank you for writing back.

1. You should continue with L-Montus for a week. Levocetrizine acts immediately, however Montelukast takes three to five days to achieve full effect.

2. Once an antibiotic is started it is advisable to complete a course of five to seven days to avoid any bacteria from developing resistance and to prevent a relapse. You should continue with plain Advent for 5 to 7 days, unless he has rashes or diarrhea, which are the most common side effects.

Wishing you all good health,


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor